# SDR UALA2011052302529

- Difficulty date: May 23, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 37,555 hours, 15,060 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH T-S ON CABIN EMERGENCY ESCAPE PATH LIGHTING, DUE TO OPEN OR SHORT WIRING HARNESS EFFECTING SEAT ROWS 13C, 14C, 17C, 18C, 21C, 22C AREA PER WDM.  ACCOMPLISHED T-S, SUSPECT BAD WIRE HARNESS, REQUIRES MORE TIME TO WORK ON. ADJACENT EMERGENCY ESCAPE PATH LIGHTING IN OP AT 13C 14C 17C 18C 21C 22C. THE ONLY INOP PATH LIGHTS ARE ROWS 17 & 18...EPSU 11WL REPLACED...SELF TEST RESULTS IN "INTERNAL LIGHTS FAULTS" AND "EXTERNAL LIGHTS FAULTS", SHORT OR OVERLOAD CONDITION.  SEAT ROWS 17 AND 18 DISCONNECTED AT WALL, TESTS OKAY.  SUSPECT UNDERSEAT HARNESS FOR EITHER-OR ROWS 17 AND 18 SHORTED.  TURNING "ON" EMERGENCY LIGHTS FOR EXTENDED TIME WILL FRY THE EPSU IF ROWS 17 & 18 IN CIRCUIT.  USED EPSU SELF TEST FOR TROUBLESHOOTING SYSTEM WITHOUT DAMAGE.  REPAIRED CHAFED WIRE AT SEAT ROW 17 AND ROUTED WIRES WITH PROPER CLEARANCE REF GNMM AND TESTED.  TESTS OKAY.
